# SDR 2003UALA00767

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 40,731 hours, 28,037 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER ACCESS PANEL 8407L DAMAGED AT ATTACH HOLE COUNTERSINK.  MAJOR REPAIR ACCOMPLISHED.  REPLACED PANEL.
